# SDR 99UAL900306

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Failed
- Location: Rt Pack
- Component: Allied Signa, 6075182
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT PRESSURIZATION PACK CIRCUIT BREAKER TRIPPED.  *S/D*  FAILURE OF THE RIGHT PACK RAM AIR CONTROLLER AND SENSOR.  REPLACED BOTH THE RAM AIR TEMPERATURE SENSOR AND RAM AIR CONTROLLER.
